کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4598971 | 1631111 | 2015 | 11 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Some properties of operators preserving convex majorization on discrete ℓpℓp spaces
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this paper we consider recent work linking “convex majorization” and isotonic operators on ℓp(I)ℓp(I), where I is assumed to be an infinite set and p∈[1,+∞)p∈[1,+∞). We proved that PcPc, the set of all isotonic operators on ℓp(I)ℓp(I) is closed. We also provided some other properties about isotonic operators.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Linear Algebra and its Applications - Volume 484, 1 November 2015, Pages 130–140
Journal: Linear Algebra and its Applications - Volume 484, 1 November 2015, Pages 130–140
نویسندگان
A. Bayati Eshkaftaki, S.M. Manjegani,